# SDR VJ9800159

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1A3336333364
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON STA 996 FLOORBEAM RT BL 44 UNDER NUT PLATE.  REMOVED CORRODED SECTION OF THE BEAM, FABBED NEW SECTION FROM 60-15273 EXTRUSION 1 BY 40  BY 1 DRILLED DEBURRES, TREATED AND PRIMED IAW DC-9 SRM 51-10-4, 51-10-3 AND EO 98=863, INSTALLED NEW BEAM SECTION IAW DC-9 SRM 51-10-01 AND 51-10-2.
